Ref: 8683300

Aspirina C effervescent tablets

Ref: 8683300

Medicinal Product Not Subject to Medical Prescription indicated in case of soft to moderate pain, fever or myalgia

Medicinal Product Not Subject to Medical Prescription

Fever, soft to moderate pain and myalgia

Available Colorsúnico

{{key}}
Matches size
{{size}}
5.99$

Limited Availability

    Read the package leaflet carefully and in case of doubt or persistence of symptoms consult your doctor or pharmacist. Information leaflet (FI) about this medicine is available in the InfoMed Database (Infarmed)
    We inform our customers that Medicines Not Subject to Medical Prescription (MNSRM) can only be delivered in the Municipality of Baião, Amarante, Mesão Frio, Peso da Régua, Resende, Cinfães and Marco de Canaveses.
    How to Use
    Aspirina C effervescent tablets must be dissolved in water and taken after meals, preferably. Aspirina C is indicated to treat occasional symptoms, so it shouldn?t be taken for more than 3 days. Adults: 1 to 2 effervescent tablets 4 to 8 hours spaced, without exceeding 8 tablets per day. Children older than 12 years old: 1 effervescent tablet spaced 4 to 8 hours, without exceeding 3 tablets per day. It is not recommended to be used in children or teenagers.
    Usage Advice
    Indications: Aspirina C is a Medicinal Product Not Subject to Medical Prescription which active substance belongs to non-steroidal anti-inflammatory (AINE) drugs group. It is indicated in symptomatic relief of soft to moderate pain and fever. Contains ascorbic acid to compensate vitamin C necessities associated to fever and colds. It is indicated to treat headaches, toothache, muscle aches, menstrual aches, fever associated to flu or colds. As every medicine, Aspirina C has side effects, although it doesn?t occur with everyone. It may occur abdominal pain, nausea, heartburn, vomits, gastrointestinal hemorrhage, gastrointestinal ulcers, transaminases elevation, hyper sensibility reactions, dizziness, humming and blood coagulation alterations. There is no side effects verified for Vitamin C for the used concentrations. If you verify any side effect or any other not described, talk to your doctor or pharmacist.
    Product Details
    Medicinal Product Not Subject to Medical Prescription. Composition: Acetylsalicylic acid (400 mg), Ascorbic acid (vitamin C) (240 mg), Monosodium citrate, Sodium bicarbonate, Citric acid anhydrous, Sodium carbonate anhydrous
    Aspirina C 10 Eferv Tablets | 400mg/240mg
    • Aspirina C 10 Eferv Tablets | 400mg/240mg